# SDR REXA2022011100004

- Difficulty date: November 7, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320403
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT BRACKET (ANGLE) FOR GALLEY SERVICE DOOR PROTECTIVE PLATE CORRODED	C/A: REMOVED AND REPLACED BRACKET AND (ANGLE) IAW CRJ 900 SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
